# SDR 9JLA201405218101

- Difficulty date: April 28, 2014
- Submitted: May 21, 2014
- Operation: Air carrier
- Aircraft: N458BN
- Make and model: Gulstm 200
- Aircraft serial: 071
- Aircraft time: 2,814 hours, 1,693 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 2C405
- Part serial: 1AV2
- Condition: Defective
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT THE LT STANDBY FUEL PUMP WAS MAKING A GRINDING NOISE WHILE SWITCH WAS IN THE AUTO POSITION.  EXAMINATION FOUND THAT THE LT STANDBY BOOST PUMP PN 2C40-5, SN 1AV2 WAS DEFECTIVE & WAS REPLACED WITH AN OVERHAULED UNIT.  FUNCTIONAL & LEAK CHECKS WERE SATISFACTORY.
